# SDR 188441

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Engine: Ge CT75A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING THE LANDING GEA THE LEFT DOWN INDICATOR (GREEN) LIGHT ILLUMINATED, WITH NO LIGHT IN THE HANDLE, AND THE HANDLE IN THE UP POSITION. VISUAL INPECTION BY THE CREW CONFIRMED THE GEAR WAS RETRACTED. THE A/C RETURNED TO PITTBURGH AND THE TOWER DECLARED AN EMERGENCY.
